Open Access
Translator Disclaimer
2013 Approximate Multi-Jensen, Multi-Euler-Lagrange Additive and Quadratic Mappings in n -Banach Spaces
Tian Zhou Xu
Abstr. Appl. Anal. 2013(SI58): 1-12 (2013). DOI: 10.1155/2013/648709

Abstract

We prove the generalized Hyers-Ulam stability of multi-Jensen, multi-Euler-Lagrange additive, and quadratic mappings in n -Banach spaces, using the socalled direct method. The corollaries from our main results correct some outcomes from Park (2011).

Citation

Download Citation

Tian Zhou Xu. "Approximate Multi-Jensen, Multi-Euler-Lagrange Additive and Quadratic Mappings in n -Banach Spaces." Abstr. Appl. Anal. 2013 (SI58) 1 - 12, 2013. https://doi.org/10.1155/2013/648709

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095206
MathSciNet: MR3102674
Digital Object Identifier: 10.1155/2013/648709

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.2013 • No. SI58 • 2013
Back to Top